Sign in to follow this  
Followers 0
Subtracterall

Vein failure

3 posts in this topic

20-40 mg for 12 years.  

 

Last year I had terrible leg cramps at night and ankle and foot swelling during the day which landed me at the doctor’s office.  I quit adderall cold turkey and had a bunch of leg vein treatments to remove the broken veins.  My legs seemed stable for a while, so I thought I will just use a smaller dose and it will be okay, right.  Wrong.  Even a small dose makes the pressure in my legs unbearable.

 

My feet have been tingling and hurting so badly.  So I went back to the doctor.  More broken veins in my legs.  This time the treatments will be even more extensive. 

 

So I quit.  30 days ago.  The withdrawls were minor compared to the depression and fear over dealing with leg vein problems for the rest of my life and possibly becoming disabled.  At one point I could barely walk or even sit in a chair.  Yet I continued to take it..   

 

I’m 42.  Last night in the shower there was so much pressure in my feet I could barely stand up.  I just wish I could hear from someone that had this problem or knows someone who did and that they made a full recovery after they quit.

 

All of my blood work was “Normal”.  Ultrasound on legs show NO blood clots.  Am I going to be okay?  Does anyone know anyone who went through this and came out on the other side able to jog again?

 

I started doing palates for one hour every morning before work and it is helping.  I am not overweight although I have gained approx. 10 lbs since quitting.  I am taking L-tyrosine, horse chestnut, vitamin C, zinc, B12, Vitamin D, Multivitamin.    

Share this post


Link to post
Share on other sites

I had severe leg pain at night when I was taking adderall as well, especially in my thighs, though it didn't get as severe as yours, probably because I took adderall for a shorter amount of time. Quitting first and foremost, followed by yoga and walking helped me A LOT, especially the yoga. The more blood circulation that you can get there, the better. Plus every time that I've relapsed, the leg pain would always return.

1 person likes this

Share this post


Link to post
Share on other sites

My husband 30-60mg for 11 years had feet and leg pain.  Compression socks helped to some degree.  He often had purple corpse feet as well.  And cankles.  The purple feet were from the adderall but I think that the swelling was due to adderall and one of the two blood pressure meds he had to take due to the adderall.   He's been off adderall for 8 1/2 months and purple feet are gone.  The swelling is almost gone.  He still gets it a little now and then when he has to be on his feet a lot but he hasn't totally stopped the blood pressure medicine.  He is taking about half of what he was and will hopefully be completely off when he gets his weight and fitness under control.

Once, a couple of years before he quit, he tried running but he suffered such bad calf cramps that he had to stop.  He used to run marathons pre adderall.

1 person likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0